On robust stabilization of nonlinear control systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

11 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)373-379
Journal / PublicationSystems and Control Letters
Volume12
Issue number4
Publication statusPublished - May 1989
Externally publishedYes

Abstract

A robust stabilization problem for general MIMO nonlinear systems is formulated in a Banach space setting in the time domain. Existence and uniqueness theorems are established, a general procedure for solving the problem is illustrated, and a simple example is included to show how the results can be applied. © 1989.

Research Area(s)

  • existence and uniqueness theorems, Lipschitz operators, nonlinear systems, Robust systems, stabilization

Citation Format(s)

On robust stabilization of nonlinear control systems. / Chen, Guanrong; de Figueiredo, Rui J.P.

In: Systems and Control Letters, Vol. 12, No. 4, 05.1989, p. 373-379.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review